| Catalog Number |
8203036000 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: one event was reported for this quarter.Product return status: one device was available for evaluation but has not yet been received. additional information: there were no remedial actions taken.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had paint chips missing.One event had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055. supplemental rationale corrected data: 1 event was initially reported.1 previously reported event is included in this follow-up record. product return status 1 device had images provided.Evaluation status 1 reported event was confirmed during testing.- 1 device was found to be affected by missing paint chips. additional information 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device had paint chips missing.1 event had no patient involvement; no patient impact.